This is a Premium feature
could this be a miscarriage *graphic*(4 Posts)
I am on the pill however due to being busy was unable to pick up my prescription for two weeks. This was around 4-5 weeks ago. I was sexually active throughout the two weeks.
I felt a bit strange for the 4-5 weeks however put it down to 're starting my birth control. However on Wednesday I started cramping very badly and bleeding profusely. No matter whether it took feminax or not, the pains were still very strong. I was also bleeding a lot to the point where I avoided moving because I felt myself passing more blood.
During this time I noticed when going to the toilet id pass thick lumps, about the size of a 20/10p coin. These didn't concern me until two days ago.
I looked in my pad to find two lumps, upon investigation I noticed they were exactly the same as skin, more so flesh. They were hard and solid unlike clots I usually get.
I have been bleeding a lot and I'm in a lot of pain. Does this look concerning, is it worth gp visit?
I think it would be worth contacting your doctor, yes, or NHS24 (or whatever your equivalent is) for telephone help.
And, meaning this kindly, you need to use some other contraception while you can't get your supply of the pill.
Hope everything is to rights soon.
Thank you for your reply. Yes I agree I feel very silly for not using back up contraception. Was thinking of calling 111 as can only make a gp appointment in the week. However keep avoiding as I don't want to waste time if this is nothing.
Please login first.